Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Suffering from facial acne, red patches. Using zyclin nano gel, retino A. Cure?

I am using zyclin nano gel every morning and retino A during evening for 3 hrs for controlling acne as prescribed by my doctor. I dont see much improvements in my face rather acne continues to rise in unaffected areas. Also red patches are developed and im worried if they would ever disaapear. Can you please help me with this.
Asked On : Tue, 9 Oct 2012
Answers:  2 Views:  4989
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi Sindhu,
The red patches that you have developed seemed to have occured due to overzealous application of topical medicines. Do one thing stop the medication for a while and use a mild moisturiser like cetaphil moisturising lotion to soothe your skin. Once the red patches have disappeared, start with oral tab azithromycin 500mg or tab doxy 100 mg. Continue using zyclin in morning and use adaplene gel instead of retino a at night. keep your face clean with cetaphil cleanising lotion. This will surely work for you. Take Care.
Answered: Fri, 2 Nov 2012
I find this answer helpful
  User's Response
This type of persistent/ recurrent acne may be due to deficiency of certain vitamins and minerals. You must have done some internal skin antibiotic course. If not, you can take Doxy 100 mg twice daily for 10 days (check that you are not allergic to doxycyclin). Along with this start following vitamin therapy:

Vitamins: Vitamin niacin 100 mg, three times a day, and Vitamin A - 50,000 IU, three times a day.
Vitamin E - 400 mg once a day. This vitamin therapy should be continued for a month.

Mineral: Zinc-50 mg three times a day. Continue for one month and then reduce to 25 mg three times.
Garlic is called a wonder herb for acne. Rubbed raw garlic on acne several times a day (after sensitivity test that you are not allergic to garlic). Pimples disappear without scars.

Answered: Tue, 9 Oct 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor